# SDR P5CA2021041300090

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,433 hours, 5,013 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130801
- Part serial: 40F8CY
- Condition: Broken
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RADAR CONTROL PANEL BROKEN ON THE TOP LEFT CORNER( REMOVED & REPLACED WITH NEW WX CONTROL PANEL I.A.W AMM 34-43-02 AMM. SYSTEM OPERATIONAL CHKS OK.  )
